Format

Send to

Choose Destination
J Pediatr Hematol Oncol. 2020 Jan;42(1):63-64. doi: 10.1097/MPH.0000000000001611.

Acute Pancreatitis Associated With Cytarabine During the Treatment of Pediatric Acute Myeloid Leukemia.

Author information

1
Departments of Pediatrics.
2
Division of Pediatric Hematology-Oncology, Rady Children's Hospital-San Diego, University of California San Diego School of Medicine, San Diego, CA.
3
Radiology.

Abstract

Pancreatitis is a common complication of many pediatric oncology drugs - most commonly asparaginase, followed by pentamidine, mercaptopurine, corticosteroids, and trimethoprim-sulfamethoxazole. Cytarabine-associated pancreatitis is not often mentioned in the pediatric oncology literature. We report the case of a 10-year-old female with acute myeloid leukemia who developed cytarabine-associated pancreatitis.

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center